MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFB33, 11X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFB33, 11X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFB33
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: when installing the trocars, the end of the trocar broke with a cracking noise: trocar cracked so visible.Additional information received from field implementation team member via email on 16jul2020: the break was a clean break.No piece fell into the patient.Type of intervention: use of another device.Patient status: no consequences for the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula tip.Based on the condition on the returned unit and the description of the event, it is likely that the reported event was caused by the forces applied to the trocar during insertion.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CFB33, 11X100 KII SH BLD ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10309545
Report Number2027111-2020-00513
Device Sequence Number824879
Product Code GCJ
UDI-Device Identifier00607915119843
UDI-Public(01)00607915119843(17)230217(10)1379603
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model NumberCFB33
Device Catalogue Number101473821
Device Lot Number1379603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCARS; TROCARS